# SDR ASAA2023092145356

- Difficulty date: September 21, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 47,112 hours, 13,740 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1741
- Condition: Leaking
- Location: #1 Engine
- Part time: 69,622 hours, 25,592 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP REQUEST FOR FREQUENT #1 IDG SERVICING(#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1970975 TASKCARD: N/R-00001 ) WHILE ACCOMPLISHING TSR715005 FOUND A LARGE AMOUNT OF OIL AROUND THE QUAD RING. REMOVED AND REPLACED #1 ENG IDG REF AMM 24-11-11. OPS CHECKED GOOD. P/N VERIFICATION ACCOMPLISHED WITH SEAMC PETER. REF L/P 60525944 FOR #1 ENF IDG OIL AND FILTERS CHANGE. SEAMC LAMOT NOTIFIED.
